A 22-year-old male asked:
i have the flu and was given tamiflu (oseltamivir). i took it for 2 days and was feeling better, until last night i started puking like crazy again and diahrrea?
1 doctor answer • 1 doctor weighed in
Family Medicine 37 years experience
See your doctor: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it.
5.4k viewsAnswered >2 years ago
Last updated Dec 10, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.